eISSN: 1643-3750

Logo




Get your full text copy in PDF

Exacerbation pf psoriasis due to interferon alpha treatment of chronic active hepatitis C

Maciej Jabłkowski, Jolanta Białkowska, Iwona Michalak, Barbara K. Dąbrowska-Bernstein, Jan Kuydowicz

Med Sci Monit 1997; 3(2): CS235-237

ID: 500717


Interferon alpha is an immunomodulatory drug indicated for treatment of chronic viral hepatitis C. Several reports have suggested that it may exacerbate psoriasis or trigger off its onset. We report one patient with chronic active hepatitis C in whom the treatment with interferon-a was associated with an exacerbation of psoriasis which necessitated discontinuation of the drug.

This paper has been published under Creative Common Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) allowing to download articles and share them with others as long as they credit the authors and the publisher, but without permission to change them in any way or use them commercially.
I agree